Intersections of compound curves with random lines
Doklady Akademii Nauk, Tome 187 (1969) no. 3, pp. 487-489
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_3_a0,
author = {R. V. Ambartzumian},
title = {Intersections of compound curves with random lines},
journal = {Doklady Akademii Nauk},
pages = {487--489},
year = {1969},
volume = {187},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_3_a0/}
}
R. V. Ambartzumian. Intersections of compound curves with random lines. Doklady Akademii Nauk, Tome 187 (1969) no. 3, pp. 487-489. http://geodesic.mathdoc.fr/item/DAN_1969_187_3_a0/